# SDR RYN2008F00023

- Difficulty date: October 1, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N727NY
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZONTAL STABILIZER TRAILING EDGE UPPER CHORD HAS CORROSION AT STABILIZER STA 189.68. REPLACED UPPER CHORD AT RT HORIZONTAL STABILIZER TRAILING EDGE IAW SRM 51-10-1 AND 51-30-3.  (K)
